IJPAM: Volume 108, No. 1 (2016)

ON THE HYPERBOLIC WEIGHTED
COMPOSITION OPERATORS

Bahmann Yousefi$^1$, Gholamreza Moghimi$^2$
$^{1,2}$Department of Mathematics
Payame Noor University
P.O. Box 19395-3697, Tehran, IRAN


Abstract. In this present paper, we investigate the hypercyclicity of a hyperbolic weighted composition operator acting on some Banach spaces of holomorphic functions on the open unit ball in ${\cmark}^{N}$.

Received: October 31, 2015

AMS Subject Classification: 47B33, 47B38

Key Words and Phrases: weighted operator, operator, point, parabolic map

Download paper from here.




DOI: 10.12732/ijpam.v108i1.2 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2016
Volume: 108
Issue: 1
Pages: 7 - 11


Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).